# SDR SWIA200312341

- Difficulty date: August 26, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 4,435 hours, 3,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LT INTERCOSTAL OB FLANGE LBL 36 CRACKED.  DISCOVERED DURING C-CHECK. REPAIRED FLANGE IAW CRJ REO 601-53-41-059 REV. ''A'' (RII 53-401).
